# SDR CA150831007

- Difficulty date: August 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 10,466 hours
- Engine: Garrtt TPE33110T
- Propeller: Hartzl HCB3TN5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Filter
- Part number: 5210522
- Condition: Missing
- Location: Fuel Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT AD 2015-12-04 FCU SPLINE SHAFT INSPECTION, THE FCU WAS FOUND TO BE MISSING IT`S FILTER SCREEN.  A REPLACEMENT FILTER WAS INSTALLED.
